# SDR 2007FA0000893

- Difficulty date: September 14, 2007
- Submitted: October 11, 2007
- Operation: General aviation
- Aircraft: N800WY
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258556
- Aircraft time: 3,172 hours, 2,410 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,172 hours, 2,410 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine Wheel
- Part number: 307516034
- Condition: Failed
- Location: Lp Compressor
- Part time: 3,172 hours, 2,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH FL270, A LOUD BANG IN REAR OF ACFT.   LT ENGINE COMPUTER LIGHT ILLUMINATED. PF BROUGHT LT ENGINE TO IDLE, PNF PULLED CHECKLIST. AFTER SURVEY OF ENGINE PARAMETERS, PF TURNED LT ENGINE COMPUTER BACK ON TO CONTROL PARAMETERS.  ENGINE COMPUTER DID STAY ON & DID APPEAR TO CONTROLL ENGINE.  POWER ADVANCED SLOWLY ON LT ENGINE. AT APPROXIMATELY 70 % N1 ANOTHER LOUD BANG IN REAR & LT ENGINE COMPUTER LIGHT ILLUMINATED AGAIN. ENGINE PARAMETERS MOVED TO RED LINE. PF SHUTDOWN LT ENGINE.  PNF CONTACTED ATC, DECLARED AN EMERGENCY & REQUESTED & RECEIVED DIRECT CLOSEST AIRPORT.  SINGLE ENGINE APPROACH CHECKLIST & PROGRAMMED FMS FOR AN APPROACH.  ACFT CLEARED FOR VISUAL APPROACH.  AFTER A NON-EVENTFUL LANDING.   PAX DEPLANED & ACFT SURVEYED FOR DAMAGE, NONE FOUND.   AFTER ENGINE REMOVED & TORN DOWN, DETERMINED A 2ND STAGE LOW PRESSURE COMPRESSOR ROTOR DISC POST SEPARATION.  LP SECTION SEIZED.
